# SDR DALA2024120311432

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Sta 900 Btw Strg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 CORROSION ON LOWER SURFACE OF BODY FAIRING SUPPORT BELOW NUT PLATE STA 900 BTW STRG 29R/30 AT EXTERNAL FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00350: BODY FAIRING SUPPORT WAS REPLACED PER B757-200 SRM. 51-40-02-0G PAR. 4(B) AND SRM. (0689929)
